# SDR ASAA0280116

- Difficulty date: March 31, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061269
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND FLOOR WEB CORRODED AT FS 1098 TO 1174.  REPLACED WEB PER SRM 51-30-1, 51-30-2, 51-10-04, AND 53-1.  (M)
